# SDR AU010206

- Difficulty date: February 19, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 737M28500011
- Condition: Failed
- Location: Fuel Selector
- Component: Fuel Selector, 737M2850001X
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FUEL SHUTOFF VALVE FAILED.
